Journal of Applied and Industrial Mathematics

Publisher: Pleiades Publishing, Ltd.

ISSN PRINT: 1990-4789
ISSN ONLINE: 1990-4797

ABOUT THIS JOURNAL

Journal Metrics

Usage
  • 4737Downloads 2020
    Springer measures the usage on the SpringerLink platform according to the COUNTER (Counting Online Usage of NeTworked Electronic Resources) standards.
  • 20 Usage Factor 2018/2019
    The Springer Journal Usage Factor 2018/2019 was calculated as suggested by the COUNTER Code of Practice for Usage Factors. It is the median value of the number of downloads in 2018/2019 for all articles published online in that particular journal during the same time period. The Usage Factor calculation is based on COUNTER-compliant usage data on the SpringerLink platform. (Counting Online Usage of NeTworked Electronic Resources) standards.

Impact
  • 0.75Source Normalized Impact per Paper (SNIP) 2020
    Source Normalized Impact per Paper (SNIP) measures contextual citation impact by weighting citations based on the total number of citations in a subject field. The impact of a single citation is given higher value in subject areas where citations are less likely, and vice versa.
  • Q2Quartile: Industrial and Manufacturing Engineering 2020
    The set of journals have been ranked according to their SJR and divided into four equal groups, four quartiles. Q1 (green) comprises the quarter of the journals with the highest values, Q2 (yellow) the second highest values, Q3 (orange) the third highest values and Q4 (red) the lowest values.
  • 0.40 SCImago Journal Rank (SJR) 2020
    SCImago Journal Rank (SJR) is a measure of scientific influence of scholarly journals that accounts for both the number of citations received by a journal and the importance or prestige of the journals where such citations come from.
  • 18H-Index 2020
    A journal has an H index of h if it published h papers each of which has been cited in other journals at least h times. Calculations are based on Scopus.

SCOPE

Journal of Applied and Industrial Mathematics  is a journal that publishes original and review articles containing theoretical results and those of interest for applications in various branches of industry. The journal topics include the qualitative theory of differential equations in application to mechanics, physics, chemistry, biology, technical and natural processes; mathematical modeling in mechanics, physics, engineering, chemistry, biology, ecology, medicine, etc.; control theory; discrete optimization; discrete structures and extremum problems; combinatorics; control and reliability of discrete circuits; mathematical programming; mathematical models and methods for making optimal decisions; models of theory of scheduling, location and replacement of equipment; modeling the control processes; development and analysis of algorithms; synthesis and complexity of control systems; automata theory; graph theory; game theory and its applications; coding theory; scheduling theory; and theory of circuits.

ABSTRACTING & INDEXING

CNKI, Dimensions, EBSCO Discovery Service, EI Compendex, Google Scholar, INIS Atomindex, Institute of Scientific and Technical Information of China, Japanese Science and Technology Agency (JST), Mathematical Reviews, Naver, OCLC WorldCat Discovery Service, ProQuest ABI/INFORM, ProQuest Advanced Technologies & Aerospace Database, ProQuest Business Premium Collection, ProQuest Central, ProQuest Civil Engineering Abstracts, ProQuest Computer Science, ProQuest Engineering, ProQuest Materials Science and Engineering Database, ProQuest Mechanical and Transportation Engineering Abstracts, ProQuest SciTech Premium Collection, ProQuest Science Database, ProQuest Technology Collection, ProQuest-ExLibris Primo, ProQuest-ExLibris Summon, SCImago, SCOPUS, TD Net Discovery Service, UGC-CARE List (India), zbMATH.

CONTACTS

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
Pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
Phone: +7 (383) 329-7687, +7 (383) 329-75-89
E-mail: jaim@math.nsc.ru, sibjim@math.nsc.ru
Web-site: http://www.math.nsc.ru/publishing/SIBJIM/sibjim.html